arrow
Volume 19, Number 1
Previous Issue Next Issue

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8.

Preview Full PDF 1004 8204 Abstract

Luis Vázquez & Salvador Jiménez

J. Comp. Math., 19 (2001), pp. 9-14.

Preview Full PDF 887 8273 Abstract

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26.

Preview Full PDF 952 8170 Abstract

Michal Křížek

J. Comp. Math., 19 (2001), pp. 27-34.

Preview Full PDF 896 8086 Abstract

Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40.

Preview Full PDF 961 8098 Abstract

Tao Tang, Wei-Min Xue & Ping-Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54.

Preview Full PDF 950 8018 Abstract

Jia-Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66.

Preview Full PDF 982 8098 Abstract

Ping-Bing Ming & Zhong-Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76.

Preview Full PDF 1015 8011 Abstract

De-Hao Yu & Ji-Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86.

Preview Full PDF 987 8057 Abstract

Jin-Chao Xu & Lung-An Ying

J. Comp. Math., 19 (2001), pp. 87-100.

Preview Full PDF 1008 8056 Abstract

Ben-Yu Guo & He-Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112.

Preview Full PDF 979 7932 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard